# SDR AALA2020062549002

- Difficulty date: June 22, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 32,873 hours, 13,396 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW2126
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 49,975 hours, 20,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  NR 1 ENGINE ACCELERATES SLOWER THAN NR 2. MOST NOTICABLE WHEN SETTING TAKEOFF POWER.   REPLACED THE FOLLOWING COMPONENTS ON THE LEFT ENGINE HYDROMECHANICAL UNIT IAW CARD 73-94-12 (AALA202006249002), ENGINE FUEL PUMP PER AMM 73-11-01 (AALA202006299001) AND ENGINE ELECTRONIC CONTROL UNIT (EEC) IAW TASK CARD 71-94-04 (AALA202006299002).  ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK IAW AMM 71-00-00.
